ON A p-ADIC INTERPOLATING FUNCTION FOR THE GENERALIZED GENOCCHI NUMBERS AND ITS BEHAVIOUR AT s=0


Araci S., ŞEN E.

ARS COMBINATORIA, vol.122, pp.439-447, 2015 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 122
  • Publication Date: 2015
  • Title of Journal : ARS COMBINATORIA
  • Page Numbers: pp.439-447

Abstract

In this work, we consider the generalized Genocchi numbers and polynomials. However, we introduce analytic interpolating function for the generalized Genocchi numbers attached to chi at negative integers in complex plane and also we define the Genocchi p-adic L-function. As a result, we derive the value of the partial derivative of the Genocchi p-adic iota-function at s = 0.